# SDR RRXA98198

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46054
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Gouged
- Location: Ws 373
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND LEFT WING, UPPER AFT SPAR GOUGED AT XRS=373, DAMAGED BEYOND LIMITATIONS IAW DC-8 SRM.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH E04-R11.  UNDER ACMI WO EO47 NR N0004.
